Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonparametric censored and truncated regression

Linton, Oliver and Lewbel, Arthur (2002) Nonparametric censored and truncated regression. Econometrica, 70 (2). pp. 765-779. ISSN 0012-9682

Full text not available from this repository.
Identification Number: 10.1111/1468-0262.00304
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2002 Blackwell Publishers
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 13 Jun 2007
Last Modified: 01 Oct 2010 08:44
URI: http://eprints.lse.ac.uk/id/eprint/941

Actions (login required)

View Item View Item